Research Repository

Response

ALTMAN, D and LAUSEN, B and SAUERBREI, W and SCHUMACHER, M (1994) 'Response.' JNCI Journal of the National Cancer Institute, 86 (23). p. 1799. ISSN 0027-8874

Full text not available from this repository.

Abstract

Reply to Cantor, Alan B and Shuster, Jonathan J 'Re: Dangers of Using "Optimal" Outpoints in the Evaluation of Prognostic Factors,' Journal of the National Cancer Institute, (1994) 86 (23): 1798-1799. Correspondence referring to the article 'Dangers of Using "Optimal" Outpoints in the Evaluation of Prognostic Factors' http://repository.essex.ac.uk/2512/

Item Type: Article
Subjects: H Social Sciences > HA Statistics
R Medicine > R Medicine (General)
R Medicine > RC Internal medicine > RC0254 Neoplasms. Tumors. Oncology (including Cancer)
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 20 Jun 2012 13:27
Last Modified: 06 Jan 2022 13:24
URI: http://repository.essex.ac.uk/id/eprint/2514

Actions (login required)

View Item View Item